Alert archive / Texas / River Flood Warnings in 2014
River Flood Warning 22, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Nov 22, 2014, 10:59 PM CST for Travis County, Texas. It was in force for 15 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 22, 2014, 10:59 PM CST (04:59 UTC)
- Expired
- Nov 23, 2014, 1:35 PM CST
- In force
- 15 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Travis County, TX
The radar
The Austin/San Antonio radar (KEWX), 60 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Onion Creek at US 183 (ATIT2).
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 23 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08159000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
811
WGUS44 KEWX 230459
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1059 PM CST SAT NOV 22 2014
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR...
ONION CREEK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS, AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES, FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER, 18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES, INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY, REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC453-231935-
/O.NEW.KEWX.FL.W.0022.141123T0500Z-141123T1935Z/
/ATIT2.1.ER.141123T0500Z.141123T0600Z.141123T0735Z.NO/
1059 PM CST SAT NOV 22 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR ONION CREEK AT HWY 183.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:50 PM SATURDAY THE STAGE WAS 16.7 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER LEVEL WILL RISE TO CREST NEAR 19 FEET BY 12 AM SUNDAY.
* IMPACT...AT 15.0 FEET...FLOW EXCEEDS LOWEST SECTIONS OF THE BANKS. LOW STREET
CROSSINGS AND BRIDGES ARE THREATENED..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 19.8 FEET ON JUN 4
1987.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
HWY 183 15 17 16.7 SAT 11 PM 12.0 4.9 4.6 4.7 4.7
&&
LAT...LON 3012 9781 3018 9779 3023 9759 3019 9753
$$2 follow-up statements
444
WGUS84 KEWX 230515
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1115 PM CST SAT NOV 22 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS..
ONION CREEK AT HWY 183 AFFECTING TRAVIS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE CREST LEVEL WILL NOT BE HIGH ENOUGH TO IMPACT ANY RESIDENCES ALONG
ONION CREEK. ONLY MINOR FLOODING IS EXPECTED.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES, FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER, 18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES, INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY, REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB
PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC453-231935-
/O.CON.KEWX.FL.W.0022.000000T0000Z-141123T1935Z/
/ATIT2.1.ER.141123T0458Z.141123T0600Z.141123T0735Z.NO/
1115 PM CST SAT NOV 22 2014
THE FLOOD WARNING CONTINUES FOR
THE ONION CREEK AT HWY 183.
* AT 11:06 PM SATURDAY THE STAGE WAS 17.3 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.8 FEET BY AFTER MIDNIGHT
TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 19.0 FEET...MINOR LOWLAND FLOODING COVERS LOWEST AREAS OF THE
FLOOD PLAIN WITH NO DAMAGE. LOW ROADS AND BRIDGES FLOOD.. THE CREST LEVEL WILL
NOT BE HIGH ENOUGH TO IMPACT ANY RESIDENCES ALONG ONION CREEK. ONLY MINOR FLOODING
IS EXPECTED.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
HWY 183 15 17 17.3 SAT 11 PM 4.9 4.6 4.7 4.7
&&
LAT...LON 3012 9781 3018 9779 3023 9759 3019 9753
$$775
WGUS84 KEWX 230754
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
153 AM CST SUN NOV 23 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
ONION CREEK AT HWY 183 AFFECTING TRAVIS COUNTY
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB
PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC453-230823-
/O.CAN.KEWX.FL.W.0022.000000T0000Z-141123T1935Z/
/ATIT2.1.ER.141123T0458Z.141123T0601Z.141123T0709Z.NO/
153 AM CST SUN NOV 23 2014
THE FLOOD WARNING IS CANCELLED FOR
THE ONION CREEK AT HWY 183.
* AT 1:45 AM SUNDAY THE STAGE WAS 16.5 FEET AND FALLING.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 4.7 FEET BY TOMORROW MORNING.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
HWY 183 15 17 16.5 SUN 02 AM 13.1 4.7 4.7 4.7 4.7
&&
LAT...LON 3012 9781 3018 9779 3023 9759 3019 9753
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Nov 22, 9:38 PM CST, 1 hour 21 minutes earlier.
Area forecast discussion, Nov 22, 9:38 PM CST, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 938 PM CST SAT NOV 22 2014 .UPDATE... /CLEARING SVR WATCH COUNTIES FROM WEST...CONTINUE FFA/ AS A MINOR THREAT OF SEVERE WEATHER AND FLASH FLOODING CONTINUES ACROSS SE COUNTIES...MUCH OF THE AREA HAS BEEN UPDATED TO REFLECT A DECREASING CHANCE OF RAIN AND SEVERE WEATHER. THE FFA THREAT IS LEFT IN PLACE...BUT MAY HAVE A POTENTIAL OF REMOVAL BEFORE THE END OF THE EVENING. A FEW RIVERS AND STREAMS...MAINLY THOSE ALONG THE EASTERN PART OF THE BALCONES ESCARPMENT...ARE OUT OF BANKS. SOME SECONDARY ROADS WILL LIKELY REMAIN IMPASSABLE FOR A FEW MORE HOURS. PRELIMINARY HIGHEST 2-DAY RAINFALL TOTALS APPEAR TO BE OUT OF TRAVIS AND HAYS COUNTIES AT BETWEEN 4 AND 5.5 INCHES. && .PREV DISCUSSION... /ISSUED 814 PM CST SAT NOV 22 2014/ UPDATE... TO EXTEND SEVERE THUNDERSTORM WATCH. DISCUSSION... RISK OF SEVERE THUNDERSTORMS WILL CONTINUE WITH A LINE OF THUNDERSTORMS MOVING TOWARD THE EAST. THE LINE CURRENTLY EXTENDS FROM SAN ANTONIO TO PLEASANTON TO CROSS. AS THIS LINE MOVES TO THE EAST THERE WILL BE A RISK FOR THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THERE IS ALSO A SLIGHT RISK FOR TORNADOES. WE HAVE EXTENDED THE SEVERE THUNDERSTORM WATCH TO THE COUNTIES EAST OF BEXAR AND ALONG AND SOUTH OF I-10. PREV DISCUSSION... /ISSUED 715 PM CST SAT NOV 22 2014/ UPDATE... /SVR WATCH 557 EXTENSION INTO BEXAR...ATASCOSA/ A PROGRESSIVE SQUALL LINE IS QUICKLY SHIFTING THE SEVERE POTENTIAL INTO THE SAN ANTONIO METRO AREA. APEX OF A CURVED SQUALL LINE INCREASES THE POTENTIAL FOR SEVERE ACTIVITY ASSOCIATED WITH CELL MERGERS AS NEW CONVECTION FORMS EAST OF THE LINE. CELL MERGERS WILL ALSO BE POSSIBLE OVER PARTS OF ATASCOSA COUNTY BY 8 PM. EXPECT TO SEE A HEAVY RAIN PRODUCING MCS TAKE SHAPE ONCE THE MERGED CELLS MOVE EAST OF I-35...WITH DECREASING SEVERE POTENTIAL BY 10 PM. PREV DISCUSSION... /ISSUED 607 PM CST SAT NOV 22 2014/ UPDATE... /ISSUANCE OF FFA/ WITH THE MAJORITY OF HI-RES MODELS INDICATING LARGE AREAS OF 1-2 INCH RAINFALL STILL POSSIBLE OVER EASTERN COUNTIES...HAVE ISSUED A FLASH FLOOD WATCH FOR COUNTIES ALONG AND EAST OF A LLANO TO SAN ANTONIO LINE AND ALONG AND NORTH OF A SAN ANTONIO TO HALLETTSVILLE LINE. THE FLASH FLOOD THREAT WILL PROBABLY BE ENHANCED THROUGH 9 PM OVER THE EASTERN HILL COUNTRY INTO AUSTIN METRO WITH SOME TRAINING CELLS INCREASING FROM LAKE MEDINA TO BURNET. AFTER 9 PM...THE FOCUS FOR FLOODING SHOULD BEGIN TO SHIFT EAST OF I-35. LCRA HYDROMET INDICATES SEVERAL REPORTS OF 2 PLUS INCHES OF RAIN HAS FALLEN STILL WITHIN THE PAST 6 HOURS OVER AREAS IN THE PATHS OF NEW CONVECTION. ISOLATED MINOR RIVER RISES ARE EXPECTED...BUT MODERATE FLOOD LEVELS ARE UNLIKELY. THE SEVERE THREAT CONTINUES FOR MUCH OF THIS EVENING...ESPECIALLY OVER THE RIO GRANDE PLAINS. HOWEVER...THE SEVERE THREAT SHOULD TREND TOWARD MORE ISOLATED ACTIVITY LATE THIS EVENING. PREV DISCUSSION... /ISSUED 551 PM CST SAT NOV 22 2014/ AVIATION... MAIN CONCERN IS THE ONGOING CONVECTION ACROSS THE REGION. AN AREA OF THUNDERSTORMS IS MOVING AWAY FROM DRT AND THERE WILL BE A CHANCE FOR TSRA FOR THE NEXT COUPLE OF HOURS. THESE STORMS COULD LOWER CIGS/VIS TO MVFR. SAN ANTONIO AIRPORTS WILL BE VFR AND RAIN FREE FOR THE NEXT FEW HOURS. THEN THERE WILL BE A CHANCE FOR TSRA TO LOWER CIGS/VIS TO IFR BETWEEN ABOUT 02Z AND 05Z. AT AUS CIGS ARE IFR AND THERE WILL BE SHRA/TSRA AROUND FOR MUCH OF THE EVENING. BY 06Z CONVECTION SHOULD END AND CONDITIONS WILL BE VFR AT ALL TERMINALS THROUGH THE END OF THE PERIOD. PREV DISCUSSION... /ISSUED 349 PM CST SAT NOV 22 2014/ THE RISK OF SEVERE WEATHER AND HEAVY RAIN CONTINUES THROUGH THIS EVENING... SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)... STRONG STORMS AND HEAVY RAIN WILL CONTINUE TO AFFECT MAINLY THE EASTERN HALF OF SOUTH CENTRAL TEXAS FOR THE NEXT SEVERAL HOURS. THE THREAT FOR STRONG TO SEVERE WEATHER STILL EXISTS THROUGH THIS EVENING. A SECOND ROUND OF SHOWERS AND STORMS CURRENTLY ONGOING ACROSS THE SERRANIAS DEL BURRO (NORTHEAST MEXICO) IS FORECAST TO PUSH EASTWARD AND ACROSS MOST OF SOUTH CENTRAL TEXAS THIS EVENING. THE HRRR AND TECH-TECH HIRES MODELS DEVELOP AN MCS AROUND 23Z/5 PM THIS AFTERNOON WHILE A LINE OF SHOWERS AND STORMS FORM AHEAD OF A SURFACE CONVERGENCE ZONE (WARM SECTOR). IF THIS SCENARIO PANS OUT...STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS THE RIO GRANDE...ESPECIALLY ALONG AND WEST OF ROCKSPRINGS TO HONDO TO PEARSALL LINE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 10 PM TONIGHT FOR THE AREA ABOVE MENTIONED. MAIN WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. CAN'T RULE OUT AN ISOLATED TORNADO OR TWO. SOME OF THESE STRONG STORMS WILL PRODUCE HEAVY DOWNPOURS WITH RAINFALL ACCUMULATIONS UP TO ONE INCH PER HOUR. THE MCS IS FORECAST TO COMBINE WITH THE SHOWERS AND STORMS EXPECTED TO FORM ALONG THE CONVERGENCE ZONE AND MOVE EAST IN A LINEAR FASHION...AFFECTING THE I-35 CORRIDOR AROUND 8 OR 9 PM THIS EVENING. BY 9 PM...THE SYSTEM IS LIKELY TO TRANSITION TO A HEAVY RAIN PRODUCER WITH STRONGER STORMS CAPABLE OF PRODUCING LARGE HAIL. THE LINE OF STORMS WILL QUICKLY PUSH TO THE EAST BY MIDNIGHT TONIGHT WITH RAIN CHANCES COMING TO AN END ACROSS THE ENTIRE AREA BY 2 OR 3 AM SUNDAY. NEW RAINFALL AMOUNTS FOR THE TONIGHT PERIOD COULD RANGE FROM 1 TO 2 INCHES AND UP TO 3 INCHES IN ISOLATED PLACES. ON SUNDAY...EXPECT MOSTLY SUNNY/CLEAR SKIES ACROSS SOUTH CENTRAL TEXAS WITH BREEZY CONDITIONS. A PACIFIC COLD FRONT WILL PUSH ACROSS THE REGION SUNDAY NIGHT INTO MONDAY. LONG TERM (MONDAY THROUGH SATURDAY)... THE WEATHER IS EXPECTED TO BE FAIRLY QUIET FOR MUCH OF NEXT WEEK. A WEAK FRONT WILL MOVE THROUGH THE AREA OVERNIGHT SUNDAY. THIS FRONT IS IN RESPONSE TO AN UPPER LEVEL TROUGH MOVING THROUGH THE PLAINS. THE WEATHER FOR THANKSGIVING SHOULD BE PRETTY SEASONAL WITH HIGHS IN THE 60S AND LOWS IN THE 30S/40S. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 55 78 45 64 40 / 40 0 - - - AUSTIN BERGSTROM INTL AIRPORT 54 77 43 64 37 / 70 0 - - - NEW BRAUNFELS MUNI AIRPORT 55 79 45 66 40 / 40 0 - - - BURNET MUNI AIRPORT 52 75 42 62 38 / 20 0 - - - DEL RIO INTL AIRPORT 50 78 46 65 38 / 10 0 - - - GEORGETOWN MUNI AIRPORT 54 75 43 62 38 / 40 0 - - - HONDO MUNI AIRPORT 49 77 42 65 37 / 10 0 - - - SAN MARCOS MUNI AIRPORT 53 78 44 65 39 / 40 0 - - - LA GRANGE - FAYETTE REGIONAL 57 78 46 64 40 / 90 0 - - - SAN ANTONIO INTL AIRPORT 54 78 46 66 41 / 20 0 - - - STINSON MUNI AIRPORT 54 79 46 66 41 / 20 0 - - - && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING COUNTIES: BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL... FAYETTE...GONZALES...GUADALUPE...HAYS...LAVACA...LEE...LLANO... TRAVIS...WILLIAMSON. && MESOSCALE/AVIATION...05 SYNOPTIC/GRIDS...18 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Nov 22, 6:29 PM CST, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 629 PM CST SAT NOV 22 2014 TXZ171>173-183>194-202>209-217>225-228-240030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 629 PM CST SAT NOV 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. A STRONG UPPER LEVEL STORM SYSTEM WILL BRING STRONG AND POSSIBLY SEVERE THUNDERSTORMS TO PORTIONS OF SOUTH CENTRAL TEXAS THROUGH THIS EVENING. THE MAIN AREA OF CONCERN FOR SEVERE THUNDERSTORMS WILL BE WEST OF A KERRVILLE TO SAN ANTONIO TO PLEASANTON LINE. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE OVER THESE AREAS. IN ADDITION TO THE THREAT OF SEVERE WEATHER...HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE A CONCERN THIS EVENING. WHILE FLASH FLOODING COULD OCCUR ACROSS MOST OF SOUTH CENTRAL TEXAS...THE MAIN AREA OF CONCERN WILL BE ALONG AND EAST OF A LLANO TO SAN ANTONIO TO HALLETTSVILLE LINE. AN ADDITIONAL 1 TO 3 INCHES OF RAINFALL IS POSSIBLE OVER THE ABOVE MENTIONED AREAS. MAKE SURE TO STAY WEATHER AWARE TODAY DURING THIS POTENTIAL SEVERE/HEAVY RAIN WEATHER EPISODE. MAKE SURE TO PAY ATTENTION TO YOUR TRUSTED WEATHER SOURCES...MAKE SURE BATTERIES ARE FRESH IN WEATHER RADIOS...AND BE PREPARED TO TAKE SHELTER IMMEDIATELY IF OUTDOORS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Nov 22, 9:34 PM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
934 PM CST SAT NOV 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM FLASH FLOOD 5 N ST. HEDWIG 29.49N 98.21W
11/22/2014 BEXAR TX AMATEUR RADIO
WATER 6 INCHES DEEP ACROSS ROADWAY NEAR WOMAN HOLLERING
CREEK ON INTERSTATE 10
&&
CORRECTED LOCATION...REMARKS
EVENT NUMBER EWX1400723
SBSLocal storm report, Nov 22, 10:19 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1019 PM CST SAT NOV 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM FLASH FLOOD 1 NNE NEW BRAUNFELS 29.72N 98.11W
11/22/2014 COMAL TX EMERGENCY MNGR
RIVER ROAD ON LOOP 337 AND GRUENE ROAD AT BUSINESS 35
CLOSED DUE TO HIGH WATER
&&
EVENT NUMBER EWX1400726
SBSLocal storm report, Nov 22, 10:23 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1023 PM CST SAT NOV 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM FLASH FLOOD 1 N CONVERSE 29.52N 98.31W
11/22/2014 BEXAR TX AMATEUR RADIO
WATER FLOODING 2 ROOMS IN A HOME. RESIDENT STATES THE
FLOODING IS WORST THEY HAVE SEEN IN YEARS
&&
EVENT NUMBER EWX1400727
SBSLocal storm report, Nov 22, 10:25 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1025 PM CST SAT NOV 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM HAIL 10 WSW AUSTIN 30.22N 97.90W
11/22/2014 E0.25 INCH TRAVIS TX COCORAHS
&&
EVENT NUMBER EWX1400728
SBSLocal storm report, Nov 22, 10:35 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1035 PM CST SAT NOV 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM TSTM WND DMG 1 S KNIPPA 29.28N 99.64W
11/22/2014 UVALDE TX LAW ENFORCEMENT
THUNDERSTORM WIND GUSTS BLEW OUT SOME POWER
TRANSFORMERS BETWEEN KNIPPA AND UVALDE
&&
EVENT NUMBER EWX1400729
SBSLocal storm report, Nov 22, 10:43 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1043 PM CST SAT NOV 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 AM HAIL 3 NNE NEW BRAUNFELS 29.74N 98.10W
11/22/2014 M0.70 INCH COMAL TX AMATEUR RADIO
IN GRUENE
1116 AM HAIL 7 NNE NEW BRAUNFELS 29.79N 98.07W
11/22/2014 M0.50 INCH COMAL TX NWS EMPLOYEE
0227 PM FLASH FLOOD 3 NE ONION CREEK 30.17N 97.75W
11/22/2014 TRAVIS TX CITY OFFICIAL
PLEASANT VALLEY RD BETWEEN THORNWOOD DR AND VINE HILL
DR CLOSED DUE TO FLOODING
0236 PM FLASH FLOOD 3 ESE SUNSET VALLEY 30.21N 97.77W
11/22/2014 TRAVIS TX EMERGENCY MNGR
LOW WATER CROSSING ON WASSON RD CLOSED DUE TO FLOODING
0415 PM FLOOD 1 SE FAYETTEVILLE 29.90N 96.66W
11/22/2014 FAYETTE TX EMERGENCY MNGR
AT FM2503 AT BRUSHY CREEK...SIX INCHES OF WATER
COVERING ROADWAY... TEN MOTORISTS STRANDED IN WATER
0417 PM TSTM WND GST DEL RIO 29.38N 100.90W
11/22/2014 M53 MPH VAL VERDE TX ASOS
0417 PM HAIL DEL RIO 29.38N 100.90W
11/22/2014 M0.50 INCH VAL VERDE TX OTHER FEDERAL
0445 PM TSTM WND GST 2 SE BRACKETTVILLE 29.30N 100.39W
11/22/2014 E50 MPH KINNEY TX AMATEUR RADIO
0555 PM HAIL 4 SE EAGLE PASS 28.67N 100.44W
11/22/2014 E1.25 INCH MAVERICK TX LAW ENFORCEMENT
HALF DOLLAR SIZE HAIL REPORTED ON FM 1021 SE OF EAGLE
PASS.
0601 PM TSTM WND DMG 1 S KNIPPA 29.28N 99.64W
11/22/2014 UVALDE TX LAW ENFORCEMENT
THUNDERSTORM WIND GUSTS BLEW OUT SOME POWER
TRANSFORMERS BETWEEN KNIPPA AND UVALDE
0640 PM HAIL 2 S ANDICE 30.76N 97.85W
11/22/2014 E0.25 INCH WILLIAMSON TX TRAINED SPOTTER
0645 PM TSTM WND GST CRYSTAL CITY 28.69N 99.83W
11/22/2014 E68 MPH ZAVALA TX TRAINED SPOTTER
0645 PM HAIL CRYSTAL CITY 28.69N 99.83W
11/22/2014 M1.00 INCH ZAVALA TX TRAINED SPOTTER
0650 PM HAIL HONDO 29.36N 99.16W
11/22/2014 M0.25 INCH MEDINA TX CO-OP OBSERVER
0710 PM HAIL 14 ENE HONDO 29.43N 98.94W
11/22/2014 E0.50 INCH MEDINA TX COCORAHS
0737 PM HAIL 10 WSW AUSTIN 30.22N 97.90W
11/22/2014 E0.25 INCH TRAVIS TX COCORAHS
0745 PM HAIL 3 S SPRING BRANCH 29.82N 98.40W
11/22/2014 E0.25 INCH COMAL TX NWS EMPLOYEE
PEA SIZED HAIL REPORTED BY NWS EMPLOYEE. SECOND REPORT
FROM PUBLIC NEARBY.
0750 PM HAIL 5 SW AUSTIN 30.22N 97.80W
11/22/2014 E0.25 INCH TRAVIS TX NWS EMPLOYEE
SEVERAL LOCATIONS AROUND SOUTHWEST AUSTIN REPORTING PEA
SIZE HAIL
0758 PM TSTM WND GST SAN ANTONIO 29.43N 98.49W
11/22/2014 M63 MPH BEXAR TX ASOS
0801 PM TSTM WND GST 5 N LEMING 29.13N 98.50W
11/22/2014 E60 MPH ATASCOSA TX AMATEUR RADIO
0812 PM TSTM WND DMG 5 N LEMING 29.13N 98.50W
11/22/2014 ATASCOSA TX AMATEUR RADIO
SEVERAL TREE LIMBS OF 2 TO 3 INCH DIAMETER BROKEN BY
THUNDERSTORM WINDS
0826 PM TSTM WND DMG 5 WSW CHINA GROVE 29.38N 98.42W
11/22/2014 BEXAR TX AMATEUR RADIO
3 TO 4 INCH DIAMETER TREE LIMB BROKEN BY THUNDERSTORM
WINDS
0835 PM FLASH FLOOD 2 WNW SUNSET VALLEY 30.24N 97.84W
11/22/2014 TRAVIS TX DEPT OF HIGHWAYS
LOW WATER CROSSING CLOSED AT OLD BEE CAVES ROAD AND JOE
TANNER LANE
0852 PM TSTM WND DMG 4 SSE SAN ANTONIO 29.38N 98.45W
11/22/2014 BEXAR TX AMATEUR RADIO
SEVERAL 2 INCH DIAMETER TREE LIMBS BLOWN DOWN
0853 PM FLASH FLOOD 5 N ST. HEDWIG 29.49N 98.21W
11/22/2014 BEXAR TX AMATEUR RADIO
WATER 6 INCHES DEEP ACROSS ROADWAY NEAR WOMAN HOLLERING
CREEK ON INTERSTATE 10
0856 PM HAIL 1 ESE BERGSTROM 30.19N 97.65W
11/22/2014 M0.25 INCH TRAVIS TX OTHER FEDERAL
0953 PM FLASH FLOOD 1 NNE NEW BRAUNFELS 29.72N 98.11W
11/22/2014 COMAL TX EMERGENCY MNGR
RIVER ROAD ON LOOP 337 AND GRUENE ROAD AT BUSINESS 35
CLOSED DUE TO HIGH WATER
1017 PM FLASH FLOOD 1 N CONVERSE 29.52N 98.31W
11/22/2014 BEXAR TX AMATEUR RADIO
WATER FLOODING 2 ROOMS IN A HOME. RESIDENT STATES THE
FLOODING IS WORST THEY HAVE SEEN IN YEARS
&&
EVENT NUMBER EWX1400703 EWX1400702 EWX1400704 EWX1400705 EWX1400709
EWX1400706 EWX1400707 EWX1400708 EWX1400714 EWX1400729 EWX1400710
EWX1400712 EWX1400713 EWX1400711 EWX1400715 EWX1400728 EWX1400716
EWX1400720 EWX1400717 EWX1400718 EWX1400719 EWX1400724 EWX1400721
EWX1400722 EWX1400723 EWX1400725 EWX1400726 EWX1400727
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 6:06 PM CST | Special Weather Statement | EWX | Zavala | 54 min |
| Nov 22, 6:10 PM CST | Special Weather Statement | EWX | Bandera, Medina, Real, Uvalde | 65 min |
| Nov 22, 6:15 PM CST | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 60 min |
| Nov 22, 6:34 PM CST | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 56 min |
| Nov 22, 6:43 PM CST | Areal Flood Advisory | EWX | Travis, Williamson | 107 min |
| Nov 22, 6:44 PM CST | Special Weather Statement | EWX | Hays, Williamson | 61 min |
| Nov 22, 6:54 PM CST | Special Weather Statement | EWX | Bandera, Bexar, Frio, Kendall, Medina | 66 min |
| Nov 22, 6:56 PM CST | Areal Flood Advisory | EWX | Blanco, Hays | 3 hr |
| Nov 22, 7:16 PM CST | Special Weather Statement | EWX | Comal | 59 min |
| Nov 22, 7:21 PM CST | Flash Flood Warning | EWX | Hays, Travis, Williamson | 3 hr |
| Nov 22, 7:21 PM CST | Special Weather Statement | EWX | Bexar, Frio, Kendall, Medina | 54 min |
| Nov 22, 7:32 PM CST | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Nov 22, 7:34 PM CST | Special Weather Statement | EWX | Hays, Travis, Williamson | 56 min |
| Nov 22, 7:53 PM CST | Special Weather Statement | EWX | Atascosa, Karnes, Wilson | 52 min |
| Nov 22, 7:55 PM CST | Flash Flood Warning | EWX | Bexar | 3 hr |
| Nov 22, 7:56 PM CST | Special Weather Statement | EWX | Bexar, Comal | 49 min |
| Nov 22, 8:01 PM CST | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Karnes, Wilson | 59 min |
| Nov 22, 8:08 PM CST | Severe Thunderstorm Warning | EWX | Atascosa, Karnes, Wilson | 52 min |
| Nov 22, 8:12 PM CST | Flash Flood Warning | EWX | Comal, Guadalupe | 3 hr |
| Nov 22, 8:27 PM CST | Special Weather Statement | EWX | Bastrop, Caldwell, Comal, Hays, Travis, Williamson | 63 min |
| Nov 22, 8:43 PM CST | Severe Thunderstorm Warning | EWX | Caldwell, Comal, DeWitt, Gonzales, Guadalupe, Hays and 2 more | 62 min |
| Nov 22, 9:28 PM CST | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca | 62 min |
| Nov 22, 9:40 PM CST | Areal Flood Advisory | EWX | Bastrop, Lee | 110 min |
| Nov 22, 10:08 PM CST | Flash Flood Warning | EWX | Travis, Williamson | 112 min |
Nearby
River Flood Warnings in Texas, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.